Volume 7, Issue 3
An Integral Method for Constructing Bivariate Spline Functions

Ren-hong Wang, Tian-xiao Wang, Xiao-yan Liu & Shou-cheng Wang

DOI:

J. Comp. Math., 7 (1989), pp. 244-261.

Published online: 1989-07

Preview Full PDF 24 982
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-244, author = {}, title = {An Integral Method for Constructing Bivariate Spline Functions}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {3}, pages = {244--261}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9475.html} }
TY - JOUR T1 - An Integral Method for Constructing Bivariate Spline Functions JO - Journal of Computational Mathematics VL - 3 SP - 244 EP - 261 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9475.html KW - AB -
Ren-hong Wang, Tian-xiao Wang, Xiao-yan Liu & Shou-cheng Wang. (1970). An Integral Method for Constructing Bivariate Spline Functions. Journal of Computational Mathematics. 7 (3). 244-261. doi:
Copy to clipboard
The citation has been copied to your clipboard